# SDR SWIA2020033049698

- Difficulty date: February 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PYLON LOWER SIDE AFT TRAILING EDGE BOTH BOND PLATES CORRODED        (C-CHECK)   RO:3/26/2020REPLACED L/H LOWER BOND PLATES IAW CRJ200 RIL.
